Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have a weird leg cramp that is getting worse

I have a weird leg cramp that's worse tonight - - should I worry? It's keeping me up :-(!? It feels vaguely circulatory. I first noticed it sitting in a lecture in a cramped desk a couple weeks ago - - - since then it s come and gone - - not major pain really but it feels vaguely circulatory, like a kink in a hose. Tonight it s annoying the crap out of me. I am in my 20s and pretty overweight , but have no other hallmark signs of DVT or anything...should I worry? If so, how soon should I see a doctor? Oh, I should mention it s just behind my right knee , at the joint.
Fri, 11 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
youir body could be low on potassium and or magnesium. a pinch of espson saltz or 1 /4 glass of tonic water will stop the craps!
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have dealt with leg cramps and restless leg for 5 years. Seemed to get worse after radiation for breast cancer but now I see a common thread. The cramps are all day when the doctor puts me back on Effexor for mild depression. This is the only drug that really helps with depression but the cramps are really annoying. Any idea what I can do?

doctor1 MD

My biological sister is having leg cramps that are the worse thing I have ever seen. She has had them for years and no doctor seems to know what they are. they are getting worse. The back of her leg caves inward from both sides forming a groove down to the ankle/foot. There are 2 other women in the family from what I m told that have the same problem. I was asked if I have any problems. I do. I have cramps in my legs that make me jump out of bed or, if doing some activity, I just have to try to wait it out. Last week I was getting into the car and my left leg had a cramp. What happens is that my leg bows inward at the ankle and knee or at least that is how it feels all though there is some visual. The foot rolls over to the ground with the outer portion of the foot touching the ground. When I get up out of bed I have to support myself by holding onto the bedside table. What is it?

doctor1 MD

I have been experiencing muscle cramps in my right leg now for months. They are getting worse and now are present all day. It doesn t matter if I m standing or sitting. It runs from my thighs to my toes. I thought it was due to dehydration, but even after drinking more water it is still getting worse.

Recent questions on  Deep vein thrombosis

doctor1 MD

Sir ,My wife was dependant on Tab acitrom from the last 9yrs. some of the vascular surgeon adviced her if u want u can stop Tab. Acitrom as u r not a DVT pt. She stopped the medicine. After 15 days cellulitis appear in her affected leg. Can stopping medicine be the cause of cellulitis.

doctor1 MD

Hello! I had a hysteroscopy and a polypectomy along with a Mirena Coil fitted under a general anaesthetic on Monday. I was on my period at the time. I had no problems and was discharged to go home that evening. Three questions: 1/ I have some throbbing pain in my thigh, it s not red, hot or swollen. Just intermittent throbbing. I don t believe it s DVT, but could it be related to my procedure? 2/ I am having lots of cramps even though I have more spotting than actual bleeding and its now four days on. I know it can take between 3 - 6 months for the coil to settle down; does this include pain? 3/ My polypectomy wasn t planned and I wasn t advised how long to wait before having intercouse. What is a safe period of time to wait? Many Thanks Vicky

doctor1 MD

Hi there My Mother is suffering from sensations of freezing liquid in her stomach and also sometimes in her shoulders, back and hands. She has also lost her appetite and has been having a tingling sensation in her left shoulder from time to time. The symptoms make her feel frightened and hopeless. She did recently have suspected DVT as she lost the ability to walk very suddenly recently, but after a cocktail of painkillers and also an injection in the stomach in case there was a blood clot, she was then able to walk again, although she is due for a hip operation in the other leg, so she can walk as best she can. The codeine part of the painkillers caused severe constipation a couple of weeks ago and she had to be treated for that, but now she is suffering these awful freezing sensations. I took her to the doctor and they gave her an ECG which proved fine. Any advice would be a relief as I am worried about her; it has made her very very down.

doctor1 MD

been in hospitail foe the past five days with really bad stomach pains they said i hada really bad water infection and my coil was infected so they removed it im back home now and when i got to the toilet foe a wee im gettin blood clots is this normal and i havent had any proper bowl movement for 5 days now and just before passining wind i get pains and have tp push my wind out

doctor1 MD

Hi, I’m 59 and was taking Estradiol and spironolactone for about 8 months. 5 weeks ago I was diagnosed with a clot in my lower leg. The doctors advised me to stop taking the HT. Now I feel so depressed that I’m reverting to male, weight, hair...

doctor1 MD

On December 2nd, I fell on concrete on my right side. No broken bones but I did spain my right knee. I also injured my right hand. Xrays were done but no breaks. My shin bone is my now very painful and red and my right foot is very blue. There is...

doctor1 MD

I am a 64 year old male, work out consistentIy, am 6 feet tall and weigh 180 pounds. I was recently diagnosed with Deep Vein Thrombosis . My doctor gave me Xarelto. Are there foods I should avoid? My leg and ankle are still slightly swollen and it...